# SDR SWAA2023121123393

- Difficulty date: November 20, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL SPLICE P/N 143A9401-8 IS CORRODED BS 727I+4' LBL 20-RBL 20 W/L 156<[01] REMOVED AND REPLACED AFT CARGO BAY FLOOR PNL SPLICE P/N 143A9401-8 IAW SRM 51-40-02. BS 727I+4' LBL 20-RBL 20 W/L 156;[02] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02;[03] CORRECTION: REMOVED AND REPLACED AFT CARGO BAY FLOOR PNL SPLICE P/N 143A9401-8 IAW SRM 51-40-02. BS 727I+4' LBL 20-RBL 20 W/L 156
